# SDR AALA20100419TUL14

- Difficulty date: April 19, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 57,391 hours, 29,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 4024059
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 BEAM IS CRACKED AT AFT END IN RADIUS NEXT TO OUTER SKIN.  REMOVED CRACKED NUMBER 1 BEAM AND INSTALLED NEW NUMBER 1 BEAM ON FORWARD SERVICE DOOR PER ESO 80177.
